# SDR GLBA2014102900462

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 48,581 hours, 50,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE MAIN DOOR IS DIFFICULT TO OPEN FROM THE OUTSIDE.  RIGGED THE DOOR BAYONETS, OPERATIONS CHECKED GOOD.
